# SDR SWAA2022022324828

- Difficulty date: September 20, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 40,157 hours, 23,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR BOARD SOFT AND DELMINATED MOD / REMOVED & REPLACED CENTER AISLE FLOOR BOARD IN REF TO AMM 53-21-00
